MathSciNet Relay Station
MathSciNet bibliographic data
MR585543 (83g:57006) 57N20 (54B15 57N99)
Toruńczyk, H. On ${\rm CE}$-images of the Hilbert cube and characterization of $Q$-manifolds. Fund. Math. 106 (1980), no. 1, 31–40.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement